Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Chipot, M; ChlebĂ­k, M; Fila, M; Shafrir, I (1998). Existence of Positive Solutions of a Semilinear Elliptic Equation in $\bold R^n_{+}$ with a Nonlinear Boundary Condition. Journal of Mathematical Analysis and Applications, 223(2):429-471.

Chipot, M; Shafrir, I; Fila, M (1996). On the solutions to some elliptic equations with nonlinear Neumann boundary conditions. Advances in Differential Equations, 1(1):91-110.

Chipot, M; Fila, M; Quittner, P (1991). Stationary solutions, blow up and convergence to stationary solutions for semilinear parabolic equations with nonlinear boundary conditions. Acta Mathematica Universitatis Comenianae. New Series, 60(1):35-103.

This list was generated on Mon Apr 22 14:27:02 2019 CEST.